“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7345
School of Mathematics
  Title:   Some new 4-designs
1.  Z . Eslami
2.  B. Tayfeh-Rezaie
3.  G. B. Khosrovshahi
4.  M. Mohammad-Noori
  Status:   Published
  Journal: Ars Combin.
  Vol.:  73
  Year:  2004
  Pages:   225-229
  Supported by:  IPM
The existence question for the family of 4−(15,5,λ) designs has long been answered for all values of λ except λ = 2[1,5,9]. Here, we resolve this last undecided case and prove that 4−(15,5,2) designs are constructible.

Download TeX format
back to top
scroll left or right